# SDR DALA2024092309356

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 20,226 hours, 7,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0565896) WHILE ON THE LINE IN SLC, MTC REPORTED A DENT COMMON TO THE FUSELAGE SKIN (141A3721-45) 4 ABOVE S-24L AND FWD OF THE STA 259.5 BUTT JOINT AND JUST ABOVE THE STR-24L LAP. THE DAMAGE IS LOCATED BETWEEN STA 235.8 AND STA 243.7. REPAIRED DAMAGE PER ERA 620967-14.
